# SDR 20000613AP007

- Difficulty date: November 18, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND J BEAM HAS ROUTED OUT SECTION AT TOP OF CUTOUT WITH PREVIOUS REPAIR ABOVE RIGHT WING NR 8 SPOILER ACTUATOR AREA.  REMOVED AND REPLACED J BEAM PER SRM 51-30-2 PAGE 4.  (M)
